# SDR DHL98740005

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CARGO SMOKE DETECTOR LIGHT ON.  RELAMPED ALL SMOKE DETECTORS.
